Browse by Person (creator, editor, contributor, etc.)

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | Date | No Grouping
Jump to: Article
Number of items: 3.

Article

Smart, Nigel P. and Siksek, S. (1999) A fast Diffie-Hellman protocol in genus 2. Journal of Cryptology, 12 (1). pp. 67-73. ISSN 0933-2790. (The full text of this publication is not available from this repository)

Siksek, S. and Smart, Nigel P. (1997) On the complexity of computing the 2-Selmer group of an elliptic curve. Glasgow Mathematical Journal, 39 . pp. 251-257. ISSN 0017-0895. (The full text of this publication is not available from this repository)

Merriman, John R. and Siksek, S. and Smart, Nigel P. (1996) Explicit 4-descents on an elliptic curve. Acta Arithmetica, 77 (4). pp. 385-404. ISSN 0065-1036. (The full text of this publication is not available from this repository)

This list was generated on Tue Oct 21 21:08:05 2014 BST.